# SDR GTIA2016031401484

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 9,796 hours, 4,430 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201021830
- Part serial: AA11135835
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

AT FL 340 THERE WAS A VERY STRONG ODOR OF SMOKE, FOLLOWED BY TRIGGER OF THE AVIONICS SMOKE ECAM.  PERFORMED TSM 05-50-00-810-831-A.  PERFORMED TSM 26-15-00-810-804-A.  FOUND STATIC INVERTER, 3NA INOPERATIVE.  STATIC INVERTER REMOVED IAW AMM 25-18-51. AND IDENTIFIED AS THE REASON FOR STRONG ODOR, ELECTRICAL, IN ACFT.  INSTALLED STATIC INVERTER IAW AMM 25-18-51.  BITE TEST GOOD.
